Caffeine Pills with Steroids? Bad idea?
- 06-28-2006, 04:24 PM
- 06-28-2006, 04:35 PM
I like caffeine.. It can aid in fatloss and is a great stimulant.. I like energy drinks myself... Dont go over board on the dose. It can make you jittery .. Also I have seen studies that show caffeine in small doses can help with mental focus and has many other benefits as well...
- 06-28-2006, 04:35 PM
You know what would be a great pre-workout stack for you?
Search-Tec! or maybe even Ban-Tech.
How old are you?
06-28-2006, 04:36 PM
06-28-2006, 04:37 PM
Caffeine and anabolic agents are not necessarily contraindicated. Your mileage may vary depending upon your body's reaction to both. If you have any concerns, consult a doctor, start with small doses and ramp up.
06-28-2006, 04:57 PM
Socal, lay the heck off dude. you really are an annoying kid. I know what caffeine does guys, i've taken caffeine before. I have a low tolerance for it, it makes me feel kinda sick, but I try to keep the doses low. I'm just curious about the interaction between the too. I have searched, so you can go take your search to a noob who gives a damn. = )
06-28-2006, 06:43 PM
Right, well...here's a logical conclusion. If you understood the basic chemistry of the compounds you were taken you'd be able to approach this forum with intelligent answers that don't end with a "I'm sorry if this is a stupid question".
You've displayed your ignorance in more than 2 threads and I have no tolerance for it. Sorry for being a realist but I can't help it.
It's people like you that give AAS users a bad name.
06-28-2006, 06:50 PM
Let's be civil guys.
06-28-2006, 07:03 PM
If you are concerned with heart hypertrophy then I must say that can be a valid concern... just caffeine's effects can be negligible but I am aware of the health risks associated with consistent intense cardio when using anabolic agents.... It is not something to shrug off at least.. (not as much with just straight caffeine, I wouldn't run another ECAY stack on A A S.. because of it.) I have a close friend that has a terminal condition because of left ventricle hypertrophy from using Beta-2 agonists on cycle... at least that's what he blames it on.. makes sense.
06-28-2006, 07:07 PM
06-28-2006, 08:20 PM
Caffiene shouldnt have any adverse effects while using AAS as long as you dont go overboard. Some steroids can cause bloating and edema in the lower extremeties (Ive experienced this its not cool), and in a situation like that Id stay away from anything that could cause an increase in heart rate or constriction of blood vessels. As long as you dont have BP problems and use caffeine in moderation, you'll be fine.
06-29-2006, 01:27 AM
Nice vocabularial nunchaku bro. :bruce1:Originally Posted by yeahright
Contraindicated. Love it. Must be the focus supps.
in relation to having a cool vocabulary and using it in practice..
06-29-2006, 01:32 AM
ROFL. I'm pretty sure I picked that phrase up on some medical television show (maybe even Emergency from when I was a kid).Originally Posted by bpmartyr
06-29-2006, 11:47 AM
100mg of caffeen in the AM and 100mg pre workout in the evening while on a SD cycle helped combat lethargy. I must be fairly sensitive to caffeen b/c I would get pretty jittery when uping the dose to 200mg.
06-29-2006, 11:49 AM
Yeah, I never go over 100 myself or I feel like Im going to run through a brick wall.
06-29-2006, 12:02 PM
Same 100mg of caffeine
06-29-2006, 04:36 PM
instead of coming to his thread to rage because you don't like the fact that he isn't as knowledgable on steroid use as you, offer him some advice. plenty of others here did, because his concerns, unbeknownst to you, smartass, are actually valid. that's what a forum is, a place for people to exchange information and learn. if you dont like the topic of discussion then go somewhere else. this thread in no way shape or form reflects badly on you or any other steroid user. your ability to cut into people you don't know who are politely asking questions reflects much poorer on steroid users than anything this guy had to say. lose the superiority complex or shut the **** up. people like you on these forums are just useless trolls saturated with information. either help the guy or go away.Originally Posted by Rage (SoCal)
06-29-2006, 05:08 PM
I thought caffeine relaxes blood vessesl.Originally Posted by BigVrunga
06-29-2006, 05:19 PM
Excellent post.Originally Posted by Wandy
Too many people like to be smart-ass tough guys, instead of either A) helping or B) ignoring (if they deem the question not worthwhile).
06-29-2006, 08:31 PM
Nope, constricts them.. hence why the NO formulas never advocated using them with Caffeine.Originally Posted by thesinner
06-29-2006, 09:17 PM
06-29-2006, 09:56 PM
06-30-2006, 04:42 PM
did i ever said i understood chemistry of it? no i did not. maybe you could teach me oh great one. you must have no tolerance for life or patience.
06-30-2006, 04:44 PM
relax guys. come hold my hand and walk with me awhile. There is much for you to learn and we shall see the fat bald man on the mountain. He will teach you a great many things about emotional displacement on the boards.
Coffee tastes good sometimes. eh?
06-30-2006, 04:50 PM
thanks guys, you're really nice. i appreciate all the help i can get.
::takes ubiquitoous's hand::: okay. lol
06-30-2006, 10:25 PM
Kudos to all experts who have relentlessly shared their knowledge!!
Good work and more to come please
07-01-2006, 06:01 PM
i have a hard time getting myself to take caffiene to combat lethargy from gear. tren gives me insomnia but taking caffiene during the day just seems to make me feel even worse. the only time i will take stimulants is when i feel good but just need a little pick-me-up. that is usually not on cycle.
07-01-2006, 06:15 PM
- 5'10" 215 lbs.
- Join Date
- Jan 2006
As Ubi said, a caffeine and AAS combo could be a dangerous thing as it pertains to ventrical hypertrophy, but most likely only if prolonged abuse occured.
07-02-2006, 03:47 PM
well during a superdrol cycle, i was taking 300 mg in the morning, and 300 preworkout. I barely noticed anything. I have a crazy tolerance for that damn stuff. Only when i get to 900 mg do I get a bit jittery.
07-02-2006, 04:27 PM
The concern isn't jitters, but growth of the heart muscle due to the steroids/stims interacting.Originally Posted by thetimbomb
07-02-2006, 05:04 PM
I usually try not to take the actual caffeine tablets as they make me helaciously jittery and strange feeling. I hate caffeine anhydrous. I'll usually take something that naturally contains it or only has a small amount like 50mg. Try products such as Ergopharm AMP.
07-02-2006, 09:30 PM
AMP contains another potent stimulant.Originally Posted by gotripped
07-02-2006, 09:38 PM
Yes I know but it doesn't make me feel like caffeine does.
Nevertheless in the same category as what this thread is on.
07-20-2006, 12:19 PM
07-21-2006, 09:07 AM
Similar Forum Threads
- By thesinner in forum AnabolicsReplies: 34Last Post: 03-12-2008, 06:23 AM
- By FENRIR in forum IGF-1/GHReplies: 0Last Post: 05-31-2006, 10:45 AM
- By mark in forum AnabolicsReplies: 1Last Post: 12-09-2003, 12:10 PM
- By The Mayor in forum SupplementsReplies: 12Last Post: 07-09-2003, 06:25 PM
- By FullyBuilt in forum SupplementsReplies: 16Last Post: 07-09-2003, 08:06 AM